# SDR CA150224010

- Difficulty date: February 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Piper PA46-500TP
- Engine: Pwc PT6A42A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PLANE CRASHED SHORTLY AFTER TAKEOFF AS A RESULT OF A REPORTED TECHNICAL ISSUE.  PRELIMINARY INFORMATION IS STATING ENGINE TROUBLE OCCURRED JUST AFTER TAKEOFF AND THE CRASH IS DESCRIBED AS A FORCED LANDING.
